Siberian Mathematical Journal

, Volume 18, Issue 2, pp 318–326 | Cite as

Axially symmetric laplace series

  • A. Yanushauskas


Laplace Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. W. Hobson, Spherical and Ellipsoidal Harmonics, Chelsea Publ.Google Scholar
  2. 2.
    S. Szegö, “On the singularities of zonal harmonic expansions,” Rat. Mech. Anal.,3, 561–564 (1954).Google Scholar
  3. 3.
    A. Erdélyi, “Singularities of generalized axially symmetric potentials,” Comm. Pure App. Math.,9, 403–414 (1956).Google Scholar
  4. 4.
    I. I. Privalov, Introduction to the Theory of a Complex Variable [in Russian], Nauka, Moscow (1967).Google Scholar
  5. 5.
    R. Courant; Partial Differential Equations [Russian translation], Mir, Moscow (1965).Google Scholar
  6. 6.
    L. Bieberbach, Analytic Continuation [in Russian], Nauka, Moscow (1967).Google Scholar
  7. 7.
    P. Dienes, The Taylor Series, Dover, New York (1957).Google Scholar
  8. 8.
    G. H. Hardy and M. Riesz, General Theory of Dirichlet's Series, Stechert-Hafner, New York-London (1964).Google Scholar
  9. 9.
    A. Zygmund, Trigonometric Series, Cambridge Univ. Press (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. Yanushauskas

There are no affiliations available

Personalised recommendations